콘텐츠 바로가기
로그인
컨텐츠

Category Open

Events

tutorial

Information on development assistance programs in Korea

home

Events
Economy Conference

Print

Conference

Title

[Conference] 2015 Global Financial Stability Conference

Type Conference
Venue The Westin Chosun Seoul, Republic of Korea Date 2015-06-22 ~ 2015-06-23

 Program schedule

2015 Global Financial Stability Conference

□ Date: June 22nd (Mon) - June 23rd (Tue)

□ Venue: The Westin Chosun Seoul, Republic of Korea

□ Contact: Ms. Su-Jin Kim, sujin@kdi.re.kr / 044-550-4015

□ Pre-registration: http://mailzine.kdi.re.kr/surveyEx/go/registration/registration.jsp

Date/Time Program Description
Day 1: June.22(Mon)
09:00-09:20

Welcoming Speech (20 min.)

- Heenam Choi (Deputy Minister for International Affairs, Ministry of Strategy and Finance, Korea)

- Joon-Kyung Kim (President, Korea Development Institute)

- Ali M. Kutan (Managing Editor, Emerging Markets Finance and Trade, and Professor, Southern Illinois University)
Session 1. KDI-EMFT Session 1 (80min.)
09:20-10:40

Chair

Ali M. Kutan(Managing Editor, Emerging Markets Finance and Trade, and Professor, Southern Illinois University)

 

Speakers

① Sergio L. Schmukler(Lead Economist, World Bank)
“International Asset Allocations and Capital Flows: The Benchmark Effect”

② AitorErce(Senior Researcher, European Stability Mechanism)
“International Reserves and Gross Capital Flows Dynamics”

③ Donghyun Park(Principal Economist, Asian Development Bank)
“Capital Flows during Quantitative Easing and Aftermath: Experiences of Asian Countries”
 

Discussants

① Robert Lavigne(Head of Advanced Economies Division, Bank of Canada)

② Dennis Essers(Researcher, Institute of Development Policy and Management, University of Antwerp)

③ DaeheeJeong(Fellow, Department of Macroeconomic Policy, Korea Development Institute)
10:40-11:00 Coffee Break
Session 2. KDI-EMFT Session 2 (80min.) 
11:00-12:20

Chair

Sergio L. Schmukler(Lead Economist, World Bank)

 

Speakers

① Carlos de Resende(Senior Economist, Independent Evaluation Office of the International Monetary Fund)
“Countercyclical Bank Capital Requirement and Optimized Monetary Policy Rules”

② Peter Sarlin(Professor,Hanken School of Economics)
“Interconnectedness of the banking sectoras a vulnerability to crises”

③ Christophe Destais(Deputy-Director, CEPII :the French Centre d'EtudesProspectives et d'InformationsInternationales)
“Central Bank Currency Swaps and the International Monetary System”

 

Discussants

① Peter Sarlin(Associate Professor,Hanken School of Economics)

② Ulrich Volz(Senior Lecturer,University of London, and Senior Research Fellow, German Development Institute)

③ Donghyun Park(Principal Economist, Asian Development Bank)

12:20-14:30

Lunch (130min.): Luncheon Lecture

Choongsoo Kim (Visiting Professor, University of Pennsylvania, and Advisor to the President of Korea Development Institute, and Former Governor, Bank of Korea) “Challenges and Prospects for Strengthening the Global Financial Safety Nets”
Session 3. KDI-EMFT Session 3 (80min.)
14:30-15:50

Chair

Carlos de Resende(Senior Economist, Independent Evaluation Office of the International Monetary Fund)

 

Speakers

① Ulrich Volz(Senior Lecturer,University of London, and Senior Research Fellow,German Development Institute)
“Towards the Development of a Global Financial Safety Net or a Segmentation of the Global Financial Architecture?”

② Dennis Essers(Researcher, Institute of Development Policy and Management, University of Antwerp)
“Optimal International Reserves in the Presence of a Global Financial Safety Net: A Theoretical Model for Low-Income Countries”

③ Robert Lavigne(Head of Advanced Economies Division, Bank of Canada)
“The Role of the IMF in the Post-Crisis World”
 

Discussants

① Christophe Destais(Deputy-Director, CEPII :the French Centre d'EtudesProspectives et d'InformationsInternationales)

② Kyu-Chul Jung(Associate Fellow, Department of Macroeconomic Policy, Korea Development Institute)

③ AitorErce(Senior Researcher, European Stability Mechanism)
Session 4. Regional Financial Arrangements (110min.)
16:10-18:00

Chair

WookSohn (Professor, Korea Development Institute School of Public Policy and Management)
“Regional Financial Arrangements: A Survey of the Literature and Recent Development”

 

Speakers

① CarlosHumbertoMontoro(Director of Economic Studies, FLAR :FondoLatinoamericano de Reservas)

② Nicola Giammarioli(Head of Strategy and Institutional Relations, European Stability Mechanism)

③ Alexey Cherekaev(Director, Investment Project Group Anti-Crisis Fund,Eurasian Development Bank)

④ Beomhee Han(Senior Legal Advisor, AMRO: Asean+3 Macroeconomic Research Office)
 

Panelists

① Nathan Porter(Deputy Chief of the Emerging Markets Division,International Monetary Fund)

② Kyung-WookHur(Professor, Korea Development Institute School of Public Policy and Management)

③ Woosik Moon(Monetary Policy Committee, Bank of Korea)

④ Randall Henning(Professor, American University) 

Day 2: June.23(Tue)
Session 5. Financial Spillover and Capital Flow Management Measures(80min.)
09:00-10:20

Chair

HakanTokac (Director General of Foreign Economic Relations, Turkish Treasury)

 

Speaker

① Hoe Jeong Kim(Director General , Ministry of Strategy and Finance, Korea)

② OusmeneMandeng (Senior Fellow, Reinventing Bretton Woods Committee)

③ Ilhyock Shim(Senior Economist, Bank for International Settlements)

④ RajeswariSengupta(Assistant Professor, India Gandhi Institute of Development Research)

⑤ Sun Young Park(Professor, Korea Advanced Institute of Science and Technology)

⑥ Francis E. Warnock(Professor, University of Virginia, Darden Business School) 
10:20-10:40 Coffee Break
Session 6. Experiences of Each Country with CFMs (100min.)
10:40-12:20 Chair: Mark Uzan (Executive Director,Reinventing Bretton Woods Committee)
 

Speaker

① Marcos Chamon (Deputy Division Chief, International Monetary Fund)

② Yusuf SonerBaskaya(Executive Director, Central Bank of the Republic of Turkey)

③ Aida S. Budiman(Executive Director, BANK INDONESIA)

④ Tae-Soo Kang(Senior Fellow, Korea Institute for International Economic Policy)

⑤ Jun Il Kim(Advisor, International Monetary Fund)
12:20- 12:25

Closing Remarks

- Joon-Kyung Kim (President, Korea Development Institute)